# SDR REXA2019111861621

- Difficulty date: October 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67033247
- Condition: Corroded
- Location: Bs 556-681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STGR 27 BTW FS556-581 AT FWD BAGGAGE BAY COMPARTMENT. (C1)(TCI: 53-20-306).
CORROSION ON STGR 27 BTW FS556-581 AT FWD BAGGAGE BAY COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND AREAS WERE MEASURED AND FOUND WHIT THE FOLLOWING DIMENTIONS: ORIGINAL THICKNESS: 0.120", REMAINING THICKNESS IS 0.112" THEREFORE IS WITHIN LIMITS PER CRJ-900 SRM  53-31-03-101-003-A04. LEVEL CORROSION 1.
